Vol. 1, No. 2, 2008

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals

Vol. 1, No. 2, 2008

Multiplicity results for semipositone two-point boundary value problems
123–133

Andrew Arndt and Stephen B. Robinson

Paths and circuits in $\mathbb{G}$-graphs
135–144

Christa Marie Bauer, Chrissy Konecia Johnson, Alys Monell Rodriguez, Bobby Dean Temple and Jennifer Renee Daniel

On graphs for which every planar immersion lifts to a knotted spatial embedding
145–158

Amy DeCelles, Joel Foisy, Chad Versace and Alice Wilson

Invariant polynomials and minimal zero sequences
159–165

Bryson W. Finklea, Terri Moore, Vadim Ponomarenko and Zachary J. Turner

Boundary data smoothness for solutions of nonlocal boundary value problems for $n$-th order differential equations
167–181

Johnny Henderson, Britney Hopkins, Eugenie Kim and Jeffrey Lyons

Gap functions and existence of solutions for generalized vector quasivariational inequalities
183–195

Xian Jun Long and Nan Jing Huang

Fibonacci sequences and the space of compact sets
197–215

Kristina Lund, Steven Schlicker and Patrick Sigmon

The coefficients of the Ihara zeta function
217–233

Geoffrey Scott and Christopher Storm